# SDR USAA2009113093258

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 70,199 hours, 43,638 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602217
- Part serial: 0439
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B02 - MAJOR REPAIR - LEFT WING NR 2 LEADING EDGE SLAT DISBOND AT INBOARD AFT CORNER OF WEDGE.  REPLACED NR 2 LEADING EDGE SLAT ASSEMBLY IAW B737 AMM 27-81-21 & 27-81-00.
